# SDR SWAA2025041407108

- Difficulty date: March 18, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON STRINGER CLIP - BS 440; STR. 14R<[01] REMOVED AND INSTALLED STRINGER CLIP - BS 440; STR. 14R. IAW SRM 51-40-02; DWG 143A0082 REV:- AND DWG 143A0102 REV:B;[02] VERIFIED CORRECTIVE ACTION 1
